Differenciálgeometria és határterületei  részletek

súgó  nyomtatás 
vissza »

 

Projekt adatai

 
azonosító
72537
típus K
Vezető kutató Csikós Balázs
magyar cím Differenciálgeometria és határterületei
Angol cím Differential geometry and related areas
magyar kulcsszavak Pszeudo-Riemann-sokaságok, szimmetrikus terek, izometrikus hatások, orbitok, térfogat, Schläfli-típusú formulák, Kneser-Poulsen-sejtés, gömbpoliéderek
angol kulcsszavak Pseudo-Riemannian manifolds, symmetric spaces, isometric actions, orbits, volume, Schläfli-type formulae, Kneser-Poulsen conjecture, ball-polyhedra
megadott besorolás
Matematika (Matematikai, Fizikai, Kémiai és Mérnöki Tudományok)100 %
Ortelius tudományág: Geometria
zsűri Matematika–Számítástudomány
Kutatóhely Geometriai Tanszék (Eötvös Loránd Tudományegyetem)
résztvevők Bezdek Károly
Fehér László
Kiss György
Lóczi Lajos
Moussong Gábor
Naszódi Márton
Naszódi Márton
Szeghy Dávid
Szenthe János
Szőke Róbert
Verhóczki László
projekt kezdete 2008-04-01
projekt vége 2014-04-30
aktuális összeg (MFt) 22.000
FTE (kutatóév egyenérték) 23.77
állapot lezárult projekt
magyar összefoglaló
A projekt célja az ELTE Matematikai Intézetén belül folyó, differenciálgeometriához kapcsolódó kutatások összehangolása és elősegítése. A főbb vizsgált témakörök és a hozzájuk kapcsolódó kutatók a következők:

Lie-csoport hatások és homogén sokaságok
- Kompakt homogén sokaságok geometriája (Verhóczki László, Csikós Balázs)
- Izometrikus csoporthatások Lorentz- és pszeudo-Riemann-sokaságokon (Szenthe János)
- balinvariáns Lagrange-rendszerek Lie-csoportokon (Szenthe János)
- Lie-csoport-reprezentációk orbitjainak topologikus vizsgálata (Fehér László)

Speciális struktúrák sokaságokon
- Adaptált komplex struktúrák (Szőke Róbert)
- Lorentz-sokaságok horizontjainak simasági vizsgálata (Szenthe János, Szeghy Dávid)
- Kontakt 3-sokaságok (Szeghy Dávid)

A differenciálgeometria alkalmazásai
- Térfogatvariációs formulák (a Schläfli-formula, Gauss-Bonnet-formula, stb.) általánosításai sokaságokban fekvő görbült lapú poliéderekre, alkalmazás a Kneser-Poulsen-sejtés különböző variánsaira, gömb-poliéderek (Bezdek Károly, Csikós Balázs, Moussong Gábor)
- Megvilágítási problémák analitikus megközelítései (Bezdek Károly, Kiss György)

A Mathematica programcsomag alkalmazása a fenti témakörökben (Lóczi Lajos)
angol összefoglaló
The aim of the project is to coordinate and facilitate the research done at the Mathematical Institute of Eötvös University in the area of differential geometry and its applications. The main topics to be considered and the attached researchers are the following:

Lie group actions and homogeneous manifolds
- Geometry of compact homogeneous manifolds (László Verhóczki, Balázs Csikós)
- Isometric group actions on Lorentz and pseudo-Riemann manifolds (János Szenthe)
- Left-invariant Lagrang systems on Lie groups (János Szenthe)
- Topological investigation of the orbits of Lie group representations (László Fehér)

Special structures on manifolds
- Adapted complex structures (Róbert Szőke)
- Differentiability of the horizons of Lorentz manifolds (János Szenthe, Dávid Szeghy)
- Contact 3-manifolds (Dávid Szeghy)

Applications of differential geometry
- Extensions of volume variation formulae (Schläfli formula, Gauss-Bonnet-formula, etc.) to polytopes with curved faces lying in manifolds, application to the variants of the Knesewr-Poulsen conjecture, ball-polytopes (Károly Bezdek, Balázs Csikós, Gábor Moussong)
- Analytical approach to the illumination problem (Károly Bezdek, György Kiss)

Application of the Mathematica software package to the above topics (Lajos Lóczi)





 

Zárójelentés

 
kutatási eredmények (magyarul)
Lényeges előrelépéseket tettünk az alábbi témakörökben: -- harmonikus és állandó görbületű terek geometriai jellemzései (Csikós Balázs, Horváth Márton); -- szingularitások Thom-polinomjainak kiszámítása (Fehér László); -- geometriai leszámlálási problémák megoldása kohomológiai módszerekkel (Fehér László); -- izometrikus csoporthatások orbitstruktúrájának leírása pszeudo-Riemann-sokaságokon (Szeghy Dávid, Szenthe János); -- gömbszimmetrikus téridők osztályozása (Szenthe János); -- szimmetrikus terek és Lie-csoportok geometriai tulajdonságai (Szőke Róbert, Verhóczki László); -- egy szimplektikus sokaság geometriai kvantálásakor keletkező Hilbert-terek nyalábjának geometriája (Szőke Róbert); -- Runge--Kutta-módszerek viselkedése egy vektormező szinguláris pontjainak közelében (Lóczi Lajos); -- orsókonvex, orsócsillagszerű halmazok és gömbpoliéderek geometriája (Bezdek Károly, Naszódi Márton); -- megvilágítási problémák (Bezdek Károly, Kiss György); -- vegyes geometriai és topológiai eredmények (Bezdek Károly, Csikós Balázs, Moussong Gábor).
kutatási eredmények (angolul)
Essential progress was made in the folowing areas. -- geometric characterizations of harmonic spaces and spaces of constant curvature (B. Csikós, M. Horváth); -- computation of Thom polynomials of singularities (L. M. Fehér); -- solution of geometric enumeration problems with cohomological methods (L. M. Fehér); -- description of the orbit structure of isometric group actions on pseudo-Riemannian manifolds (D. Szeghy, J. Szenthe); -- classification of spherically symmetric spacetimes (J. Szenthe); -- geometric properties of symmetric spaces and Lie groups (R. Szőke, L. Verhóczki); -- the geometry of the Hilbert space bundle arising from geometric quantization of symplectic manifolds (R. Szőke); -- behaviour of Runge-Kutta methods around singular points of a vector field (L. Lóczi); -- geometry of spindle convex, spindle starlike sets and ball polyhedra (K. Bezdek, M. Naszódi); -- illumination problems (K. Bezdek, Gy. Kiss); -- miscellaneous results in geometry and topology (K. Bezdek, B. Csikós, G. Moussong).
a zárójelentés teljes szövege https://www.otka-palyazat.hu/download.php?type=zarobeszamolo&projektid=72537
döntés eredménye
igen





 

Közleményjegyzék

 
L. Fehér, Á. Matszangosz: Real solutions of a problem in enumerative geometry, arXiv:1401.4638 [math.AG], 2014
L. Lóczi, D. I. Ketcheson: Rational functions with maximal radius of absolute monotonicity, LMS J. Comp. Math., 17(1), 159–205., 2014
D. I. Ketcheson, L. Lóczi, M. Parsani: Internal error propagation in explicit Runge–Kutta methods, SIAM Journal on Numerical Analysis (accepted), 2014
B. Csikós: Differential Geometry, Typotex kiadó, 2014
K. Bezdek, M. Naszódi: Spindle Starshaped Sets, Aequationes Math. (accepted), 2014
M. Naszódi: On some covering problems in geometry, http://arxiv.org/abs/1404.1691, 2014
Csikós B, Horváth M: A characterization of harmonic spaces, J DIFFER GEOM 90: 383-389, 2012
Csikós B, Horváth M: On the volume of the intersection of two geodesic balls, DIFFER GEOM APPL 29: (4) 567-576, 2011
K J Böröczky, B Csikós: A new version of L. Fejes Tóth`s moment theorem, STUD SCI MATH HUNG 47: (2) 230-256, 2010
Böröczky KJ, Csikós B: Approximation of smooth convex bodies by circumscribed polytopes with respect to the surface area, ABH MATH SEM HAMBURG 79: (2) 229-264, 2009
B. Csikós, M. Horváth: A characterization of harmonic spaces, Journal of Differential Geometry, 90: pp. 383-389. (2012), 2012
B. Csikós, M. Horváth: A characterization of spaces of constant curvature by minimum covering radius of triangles, közlésre benyújtva az Indagationes Mathematicae folyóirathoz, 2013
K. Bezdek, M. Naszódi: Rigid ball-polyhedra in Euclidean 3-space, Discrete Comput. Geom. 49(2), pp. 189-199, 2013
Zsolt Lángi, Márton Naszódi, István Talata: Ball and Spindle Convexity with respect to a Convex Body, Aequationes Math.  85(1-2), pp. 41-67, 2013
C. Hugo Jiménez, Márton Naszódi, Rafael Villa: Push forward measures and concentration phenomena, arXiv:1112.4765v1 [math.FA], 2011
D. Szeghy: On conjugate and focal points in semi-Riemannian manifolds, Annales Univ. Sci. Budapest Sec. Math. (közlésre benyújtva), 2012
László Lempert, Szőke Róbert: A new look at adapted complex structures, Bull. London Math Soc., 44(2), 367-374, 2012
L. Verhóczki: Submanifolds with flat normal bundle and their parallel submanifolds, GeoGra 2012 Conference, Budapest Szent István University, Ybl Miklós Faculty of Architecture and Civil Engineering, 2012
K. Bezdek: On a strong version of the Kepler conjecture, Mathematika 59(1), pp. 31-55, 2013
R. Rimányi, M. Domokos, L.M. Fehér: Equivariant and invariant theory of nets of conics with an application to Thom polynomials, Journal of Singularities 7, pp. 1-20 , 2013
L. Lóczi, J. Páez Chávez: Various Closeness Results in Discretized Bifurcations, Differential Equations and Dynamical Systems 20(3), pp. 235-284, 2012
Moussong Gábor: Geometria, Typotex kiadó, (megjelenés alatt), 2013
L. Lempert, R. Szőke: Direct images, fields of Hilbert spaces and geometric quantization, Comm. Math. Phys. (közlésre benyújtva), 2013
Verhóczki László: Klasszikus differenciálgeometria, www.tankonyvtar.hu (megjelenés alatt), 2013
C. Rubio-Montiel and Gy. Kiss: On m-factorizations of complete multigraphs and designs, Ars Math. Contemp. (accepted for publication), 2014
K. Bezdek: Tarski's plank problem revisited, Geometry - Intuitive, Discrete, and Convex -- A Tribute to László Fejes Tóth, Bolyai Society Mathematical Studies, vol. 24, Springer, 2014
B. Csikós, Gy. Kiss, K.J. Swanepoel, and P.O. de Wet: Large antipodal families, Periodica Mathematica Hungarica, 58(2), pp. 129-138, 2009
S. Klein, G. Thorbergsson, and L. Verhóczki: On the Funk transform on compact symmetric spaces, Publicationes Mathematicae Debrecen, 75, 485-493, 2009
L. Lempert and R. Szőke: A new look at adapted complex structures, Bull. Lond. Math. Soc. 44, (2), pp. 367-374, 2012
D. Szeghy: Infinitesimal orbit type theorem for normalizable actions, Indagationes Mathematicae 25(1), pp. 104-112, 2014
B. Csikós, M. Horváth: A characterization of spaces of constant curvature by minimum covering radius of triangles, Indagationes Mathematicae, 25(3), pp. 608-617, 2014
C. Hugo Jiménez, Márton Naszódi, Rafael Villa: Push forward measures and concentration phenomena, Mathematische Nachrichten, 287(5-6), pp 585-594, 2014
Moussong Gábor: Geometria, Typotex kiadó, 2014
L. Lempert, R. Szőke: Direct images, fields of Hilbert spaces and geometric quantization, Comm. Math. Phys. 327, pp. 49-99, 2014
Verhóczki László: Klasszikus differenciálgeometria, latexcms.math.bme.hu, 2013
D. Szeghy: On the infinitesimal orbit type of maximal dimensional orbits, Differential Geometry and its Applications (DOI information: 10.1016/j.difgeo.2014.04.013), 2014
K. Bezdek and Gy. Kiss: On the X-ray number of almost smooth convex bodies and of convex bodies of constant width, Canad. Math. Bull., 52(3), 342-348, 2009
K. Bezdek: Tarski's plank problem revisited, Intuitive Geometry, Bolyai Society Mathematical Studies, Springer (accepted for publication), pp. 1-21., 2010
B. Csikós, Gy. Kiss, K.J. Swanepoel, and P.O. de Wet: Large antipodal families, Periodica Mathematica Hungarica, 58(2), pp. 129-138, 2009
L.M. Fehér and R. Rimányi: Thom series of contact singularities, Annals of Math. Volume 176, no. 3, 2012
L. M. Fehér, A. Némethi, R. Rimányi: Equivariant classes of matrix matroid varieties, Comm. Math. Helv. 87(4), pp. 861-889, 2012
L. M. Fehér and Zs. Patakfalvi: The incidence class and the hierarchy of orbits, Central European Journal of Mathematics, 7(3), 429-441, 2009
L. Lóczi and J. Páez: Preservation of bifurcations under Runge-Kutta methods, International Journal of Qualitative Theory of Differential Equations and Applications, 3(1-2), 81-98, 2009
L.M. Goswick, E.W. Kiss, G. Moussong, and N. Simányi: Sums of squares and orthogonal integral vectors, Journal of Number Theory, 132(1):37-53, 2012
D. Szeghy: On the conjugate locus of pseudo Riemannian manifolds, Indag. Mathem. 19(3), pp. 465-480, 2008
D. Szeghy: On infinitesimal orbit types of normalizable isometric actions on a Lorentz manifold, Universitatis Iagellonicae Acta Mathematica 47, pp.171-186, 2009
S. Klein, G. Thorbergsson, and L. Verhóczki: On the Funk transform on compact symmetric spaces, Publicationes Mathematicae Debrecen, 75, 485-493, 2009
K.J. Böröczky, B. Csikós: A new version of L. Fejes Tóth's Moment Theorem, Studia Sci. Hung. 47, pp. 230-256, 2010
K.J. Böröczky, B. Csikós: Approximation of smooth convex bodies by circumscribed polytopes with respect to the surface area, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 79(2), 229-264, 2009
J. Szenthe: Proper isometric actions on Riemannian manifolds, Annales Univ. Sci. Budapestiensis, 51, 11-17, 2009
J. Szenthe: Homogeneous pregeodesics and the orbits neighbouring a lightlike one, Note di Matematica 28, suppl. 1, pp. 389-400, 2009
K. Bezdek: From illuminating ball-polyhedra to minimizing the volume of spherical sets of constant width, (submitted), 2010
Gy. Kiss, P.O. de Wet: Notes on the illumination parameters of convex polytopes, Contributions to Discrete Mathematics 7:58-67, 2012
L. Lempert and R. Szőke: A new look at adapted complex structures, Bull. Lond. Math. Soc. 44, (2), pp. 367-374, 2012
L. Lempert and R. Szőke: Uniqueness in geometric quantization, arXiv:1004.4863v1 [math-ph], 2010
D. Szeghy: On non normalizable orbits of Isometric actions on Lorentz manifolds, Geometriae Dedicata, 149(1), pp. 219-230, 2010
G. Moussong, N. Simányi: Circle decompositions of surfaces, Topology and its Applications, 158(3), pp. 392-396, 2011
D. Szeghy: Novel results in the semi-Riemannian theory of conjugate and focal points, Annales Univ. Sci. Budapestiensis (közlésre benyújtva), 2011
D. Szeghy: Infinitesimal orbit type theorem for normalizable actions, Indagationes Mathematicae (közlésre elfogadva), 2013
Szenthe J.: Mennyire általánosítható a hiperbolikus geometria?, Matematikai Lapok. 16, pp. 101-114, 2010
J. Szenthe, K. Kővári: A spherically symmetric Einstein space-time revisited, General Relativity and Gravitation (közlésre benyújtva), 2011
K. Bezdek: Illuminating spindle convex bodies and minimizing the volume of spherical sets of constant width, Discrete Comput. Geom. 47(2):275-287, 2012
K. Bezdek: Contact numbers for congruent sphere packings in Euclidean 3-Space, Discrete Comput. Geom. 48(2), pp. 298-309, 2012
L. Verhóczki: Harmonic and minimal unit vector fields on the symmetric spaces G_2 and G_2/SO(4), Acta Univ. Palacki. Olomouc, Fac. Rerum Nat., Math. 51, pp. 101-109, 2012
B. Csikós, M. Horváth: On the volume of the intersection of two geodesic balls, Differential Geometry and its Applications, 29(4):567-576, 2011
Csikós B., Kiss György: Projektív geometria, Polygon jegyzettár 51, 301 oldal, Polygon Kiadó, Szeged,, 2011
K. Bezdek: Contact numbers for congruent sphere packings via Voronoi diagrams, ISVD 2012 Proceedings, IEEE Computer Society (CPS), 1-9, 2012
K. Bezdek: From normal tilings to Voronoi tilings of sphere packings in Euclidean 3-space, ISVD 2012 Proceedings, IEEE Computer Society (CPS), 1-8, 2012





 

Projekt eseményei

 
2011-08-04 08:41:49
Résztvevők változása




vissza »